Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 90, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 28, 2014, 6:22 AM CDT for 6 counties in Mississippi; Crittenden County, Arkansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 6:22 AM CDT (11:22 UTC)
- Expired
- Apr 28, 2014, 7:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 7:00 AM CDT | TSTM WND DMG | Robinsonville, MS | TREE DOWN ON AUSTIN ROAD. |
| Apr 28, 7:00 AM CDT | TSTM WND DMG | Tunica, MS | LARGE TREE LIMBS DOWN ON POWER LINES. SEVERAL POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:43 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 11.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2449 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 618 m²/s²
- Significant tornado parameter
- 8.8
- Supercell composite
- 40.3
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS54 KMEG 281122
SVRMEG
ARC035-MSC027-033-107-119-137-143-281200-
/O.NEW.KMEG.SV.W.0090.140428T1122Z-140428T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
622 AM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 700 AM CDT
* AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ROBINSONVILLE TO BELEN...OR ALONG A
LINE EXTENDING FROM 14 MILES SOUTHEAST OF HUGHES TO 10 MILES EAST
OF CLARKSDALE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATESVILLE...HERNANDO...OLIVE BRANCH...SENATOBIA AND JOHN W KYLE
STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE...BEAVERDAM
LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR AND ROBCO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3489 9041 3489 9040 3498 8972 3469 8972
3468 8967 3456 8967 3455 8972 3416 8973
3416 9013 3414 9014 3414 9046
TIME...MOT...LOC 1122Z 270DEG 44KT 3480 9028 3425 9040
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:51 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 28, 4:51 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
451 AM CDT MON APR 28 2014
.UPDATE...
UPDATED TO ADD A FEW MORE MISSISSIPPI COUNTIES TO TORNADO WATCH 106.
&&
.DISCUSSION...
STORMS IN SOUTHEAST ARKANSAS WILL MOVE INTO DEEPER PORTIONS OF
NORTHERN MISSISSIPPI BEFORE 8 AM. SO HAVE ADDED
TALLHATCHIE...LAFAYETTE...YALOBUSHA...AND CALHOUN COUNTIES TO THE
CURRENT TORNADO WATCH.
JAB
&&
.PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 28 2014/
DISCUSSION...
CURRENTLY THE MIDSOUTH WAS BLANKETED BY AN UNSTABLE AIRMASS...WITH
A NOSE OF 1000+ J/KG OF SURFACE BASED CAPE EXTENDING ALONG THE
MISSISSIPPI RIVER. ON RADAR CONVECTION HAS REMAINED INTENSE OVER
NORTHEAST ARKANSAS THROUGH NORTHWEST TENNESSEE. THE LATEST TORNADO
WATCH IS IN EFFECT THROUGH 13Z/8AM THIS MORNING FROM POINTS WEST
OF A PARIS TENNESSEE TO CLARKSDALE MISSISSIPPI LINE. THE STRONGEST
OF STORMS ARE ANTICIPATED TO REACH THE MEMPHIS METRO AFTER 5 AM.
FOR TODAY THROUGH TOMORROW...SEVERE WEATHER WILL IMPACT THE REGION
WITH THE STRONGEST ACTIVITY EXPECTED TODAY AHEAD OF THE
APPROACHING COLD FRONT/DRY LINE. A MODERATE RISK HAS BEEN ISSUED FOR
MOST OF THE EASTERN MIDSOUTH COUNTIES...WITH A SLIGHT RISK FOR THE
REMAINING WESTERN COUNTIES. CONVECTION THIS MORNING WILL TAPER OFF
NOT TO FAR EAST OF MEMPHIS...WITH REDEVELOPMENT TAKING PLACE NEAR
THE MISSISSIPPI RIVER AROUND NOON. ALL SEVERE HAZARDS ARE ANTICIPATED
TO INCLUDE THE RISK FOR STRONG TORNADOES...ESPECIALLY IN THE
MODERATE RISK AREA. THE FLASHFLOODING THREAT IS ALSO VERY
REAL...WITH A LOT OF TODAY'S CONVECTION TRACKING RIGHT BACK OVER
YESTERDAYS FLOODED AREA ALONG THE TENNESSEE AND MISSISSIPPI STATE
LINE. 3+ INCHES HAVE FALLEN IN THIS ZONE AND ANOTHER 1 TO 3 IS
EXPECTED TODAY THRU EARLY TONIGHT. HAVE BACKED OFF ON THE CURRENT
WIND ADVISORY...REMOVING THE EASTERN COUNTIES AND SHORTENING THE
TIME THROUGH 18Z. THIS WAS IN RESPONSE TO MODEL GUIDANCE LOOSENING
THE GRADIENT OVER THE AREA AS THE COLD FRONT/DRY LINE CROSSES THE
MISSISSIPPI RIVER THIS AFTERNOON. THIS FRONT WILL FURTHER WEAKEN
TONIGHT AND THE MIDWEST SURFACE LOW BEGINS TO FILL. THUS
CONVECTION WILL WANE QUICKLY THIS EVENING OVER THE EAST. HOWEVER
MORE SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE FROM MIDDAY
TOMORROW THROUGH TOMORROW EVENING ALONG AND EAST OF THE MS RVR AS
UPPER LEVEL HEIGHTS CONTINUE TO LOWER OVER A MODIFIED UNSTABLE
AIRMASS. ONLY A SMALL SLIVER OF NORTHEAST MISSISSIPPI IS OUTLOOKED
FOR A SLIGHT RISK TOMORROW...AND LIKELY FOR THE POSSIBILITY OF
MARGINAL SEVERE HAIL AND DAMAGING WINDS...AS THE LOW LEVEL SHEAR
WEAKENS FURTHER LIMITING THE TORNADO THREAT.
WEDNESDAY THROUGH FRIDAY...THE MIDSOUTH WILL REMAINED SANDWICHED
BETWEEN THE DECAYING WAVE IN THE GREAT LAKES AND HIGH PRESSURE
OVER THE SOUTHERN ROCKIES. IN THE UPPER LEVELS THE CLOSED 500MB
LOW WILL SLOWLY TRANSITION TO AN OPEN WAVE BY FRIDAY AND LIFT ON
OUT. THUS THE WEATHER FOR OUR REGION WILL BE MOSTLY DRY AND
COOLER WITH HIGHS IN THE 60S...AND LOWS MAINLY IN THE 40S. WEAK
SHORTWAVES PIVOTING AROUND THE LOW MAY SPARK OFF A FEW LIGHT
SPRINKLES OVER THE NORTHERN MIDSOUTH COUNTIES ON THURSDAY AND
FRIDAY.
SATURDAY THROUGH MONDAY...WARMER WEATHER WILL START ITS RETURN TO
THE MIDSOUTH...TO INCLUDE A SLOW RETURN OF GULF MOISTURE. FOR NOW
THE PERIOD APPEARS DRY...WITH TEMPERATURES CLIMBING BACK TO NEAR
SEASONAL NORMALS.
JAB
&&
.AVIATION...06Z TAF CYCLE
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO IMPACT ALL TAF
SITES OVER THE NEXT 24 HOURS. THERE IS CURRENTLY A LULL IN CONVECTION
ALTHOUGH JUST WITHIN THE LAST HOUR THUNDERSTORMS HAVE DEVELOPED IN
THE VICINITY OF MEM. THE NEXT ORGANIZED ROUND OF THUNDERSTORMS IS
ON THE WAY...CURRENTLY MOVING ACROSS ARKANSAS. TSRA ARRIVAL IS
EXPECTED AT JBR ABOUT 7-8Z...MEM AROUND 09Z...ALTHOUGH THE CURRENT
STORM AT MEM MAY RESULT IN A PROLONGED DURATION OF TSRA. AT MKL
TSRA ARRIVAL IS EXPECTED BETWEEN 9 AND 11Z...AND TUP AROUND
11-12Z. TEMPORARY IFR CONDS DUE TO HEAVY RAIN IS EXPECTED IN
ASSOCIATION WITH THUNDERSTORMS BUT PREVAILING CONDITIONS SHOULD BE
MVFR TO VFR. EXPECT RAPIDLY CHANGING CONDITIONS. MULTIPLE
AMENDMENTS CAN BE EXPECTED AS THUNDERSTORMS DEVELOP...APPROACH AND
MOVE AWAY FROM TAF SITES. TIMING OF ONSET OF THUNDERSTORMS WILL
LIKELY NEED ADJUSTMENT. PREVAILING WINDS WILL BE FROM THE
SOUTHEAST...GRADUALLY SHIFTING SOUTH OR SOUTHWEST 10-20KT...BUT IN
ASSOCIATION WITH THUNDERSTORMS STRONG GUSTY CONDITIONS CAN BE
EXPECTED. SOME THUNDERSTORMS MAY BE SEVERE BOTH TONIGHT AND
TOMORROW.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 28, 3:23 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 323 AM CDT MON APR 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291030- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 323 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS EXPECTED TODAY AND INTO THIS EVENING ACROSS PORTIONS OF THE MIDSOUTH. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF A CAMDEN TENNESSEE...TO A CHARLESTON MISSISSIPPI LINE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS LIES TO THE WEST OF THIS LINE. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. HEAVY RAINFALL RESULTING IN FLASHFLOODING REMAINS LIKELY TODAY AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN HALF OF THE MIDSOUTH THROUGH EARLY AFTERNOON TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY. JAB
In the hours before
Local storm report, Apr 28, 5:13 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
513 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG CARDWELL 36.05N 90.29W
04/28/2014 DUNKLIN MO LAW ENFORCEMENT
DEPUTY REPORTS LARGE SHOP BUILDING DESTROYED JUST NORTH
OF CARDWELL.
&&
AJCLocal storm report, Apr 28, 5:24 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
524 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM FLASH FLOOD CAMPBELL 36.49N 90.07W
04/28/2014 DUNKLIN MO LAW ENFORCEMENT
MANY ROADS IN THE NORTH END OF THE COUNTY ARE UNDER
WATER. PEOPLE HAVE BEEN RESCUED FROM HOMES IN THE
CAMPBELL AREA.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 44 min |
| Apr 28, 6:33 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 42 min |
| Apr 28, 7:02 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 43 min |
| Apr 28, 7:33 AM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Prentiss, Tippah, Union | 42 min |
| Apr 28, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 52 min |
| Apr 28, 10:45 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Apr 28, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 27 min |
| Apr 28, 12:59 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 46 min |
| Apr 28, 1:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 50 min |
| Apr 28, 1:52 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 53 min |
| Apr 28, 2:15 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 45 min |
| Apr 28, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 47 min |
| Apr 28, 2:32 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Pontotoc | 43 min |
| Apr 28, 2:43 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 62 min |
| Apr 28, 2:54 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 51 min |
| Apr 28, 3:07 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 38 min |
| Apr 28, 3:09 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tishomingo | 51 min |
| Apr 28, 3:33 PM CDT | Tornado Warning | MEG | Chickasaw | 42 min |
| Apr 28, 3:40 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 50 min |
| Apr 28, 4:00 PM CDT | Tornado Warning | MEG | Monroe | 45 min |
| Apr 28, 4:11 PM CDT | Tornado Warning | MEG | Chickasaw | 19 min |
| Apr 28, 4:39 PM CDT | Tornado Warning | MEG | Monroe | 51 min |
| Apr 28, 4:43 PM CDT | Tornado Warning | MEG | Monroe | 47 min |
| Apr 28, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 36 min |
| Apr 27, 8:55 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 35 min |
| Apr 27, 9:04 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 3 hr |
| Apr 27, 9:22 PM CDT | Tornado Warning | MEG | Craighead, Greene, Lawrence | 38 min |
| Apr 27, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 47 min |
| Apr 27, 9:39 PM CDT | Tornado Warning | MEG | Lawrence | 51 min |
| Apr 27, 9:47 PM CDT | Flash Flood Warning | MEG | Clay, Randolph | 3 hr |
| Apr 27, 10:01 PM CDT | Tornado Warning | MEG | Clay, Greene | 44 min |
| Apr 27, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 47 min |
| Apr 27, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 39 min |
| Apr 27, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 51 min |
| Apr 27, 11:21 PM CDT | Flash Flood Warning | MEG | Clay | 4 hr |
| Apr 27, 11:32 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 43 min |
| Apr 28, 12:14 AM CDT | Flash Flood Warning | MEG | Randolph | 2 hr |
| Apr 28, 2:02 AM CDT | Tornado Warning | MEG | Clay, Craighead, Greene, Mississippi | 43 min |
| Apr 28, 2:16 AM CDT | Tornado Warning | MEG | Craighead, Greene, Mississippi | 44 min |
| Apr 28, 2:33 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Poinsett and 1 more | 6 hr |
| Apr 28, 2:36 AM CDT | Severe Thunderstorm Warning | MEG | Clay | 24 min |
| Apr 28, 2:49 AM CDT | Tornado Warning | MEG | Mississippi | 41 min |
| Apr 28, 7:31 AM CDT | River Flood Warning | MEG | Clay, Greene | 3 days |
| Apr 28, 8:59 AM CDT | Areal Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 4 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.